# SDR QXEA20060622

- Difficulty date: February 23, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 19,954 hours, 28,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4 CHECK, RIGHT HAND INBOARD SEAT TRACK HAS LIGHT SURFACE CORROSION IN CHANNEL AT X530 - X542.  REPAIRED IAW RD 8-53-4936 AND SRM 51-20-16.
